A certain subclass of Janowski type functions associated with $k$-symmetric points
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 143-154
https://doi.org/10.4134/CKMS.2013.28.1.143
Printed January 31, 2013
Ohsang Kwon and Youngjae Sim
Kyungsung University, Kyungsung University
Abstract : We introduce a subclass $\mathcal{S}_{s}^{(k)}(A,B)$ $(-1 \leq B < A \leq 1)$ of functions which are analytic in the open unit disk and close-to-convex with respect to $k$-symmetric points. We give some coefficient inequalities, integral representations and invariance properties of functions belonging to this class.
Keywords : close-to-convex functions, Janowski type, sakaguchi functions, $k$-symmetric points
MSC numbers : Primary 30C45, 30C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd